MAUDE Adverse Event Report: COVIDIEN MONOJECT; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

COVIDIEN MONOJECT; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Model Number 8881247111
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 2/14/2018.The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports the handle on one of the needles broke and the second needle bent during the bone marrow aspiration.

Brand Name
MONOJECT
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key7270146
Report Number1282497-2018-00108
Device Sequence Number2274243
Product Code GAA
UDI-Device Identifier20884521020495
UDI-Public20884521020495
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number8881247111
Device Catalogue Number8881247111
Device Lot Number171390287
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2018
Initial Report FDA Received Date02/14/2018
Patient Sequence Number1